ADHD

Question
Posted by: Kara | 2010/11/26

Q.

negative effects of concerta?

Hi.
I am 26 and have been on 54mg concerta for 2 months already.
It does wonders for my concentration and I am much more productive at work.
I am worried about - and if there are - any really negative effects of concerta, long and short term.
Does it affect any absorption of what I eat and so forth?
I am very health conscious and I don''t want to take Concerta if it going to affect my health badly in the long run.
Thanks.

Expert's Reply

A.

ADHD Expert

Dear Kara,

There are no studies of the long term effects of these types of medications, that I am aware of. Please ensure that you visit your prescribing physician every 6 months to monitor your dose and discuss any new developments or side effects with him/her.

I wish I could be of more assistance in this regard.

Best wishes,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.